# SDR WXOA02005

- Difficulty date: July 8, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 7936907715
- Condition: Loose
- Location: Ground Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

COS - RIGHT SYSTEM HYDRAULIC FLUID QUANTITY INDICATION DECREASED FROM 12 QUARTS TO 1 QUART DURING DESCENT FOR ARRIVAL TO STATION.  AIRCRAFT LANDED AT STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED RIGHT HYDRAULIC SYSTEM AND FOUND FLUID LEAK AT 'GROUND SPOILER DOWN' HYDRAULIC LINE FITTING.  REMOVED AND INSPECTED FITTING.  NO DEFECTS NOTED.  RESECURED FITTING AND SERVICED RIGHT HYDRAULIC SYSTEM TO REQUIRED LEVEL.  PERFORMED LEAK CHECK OF FITTING WITH SYSTEM PERSSURIZED.  NO LEAKS DETECTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
